MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORP. SYNERGY MONORAIL EVEROLIUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORP. SYNERGY MONORAIL EVEROLIUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number H7493926038250
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Stent balloon became stuck inside pt's coronary artery.Balloon broke off of delivery shaft and remained inside pt's heart.Cardiothoracic surgeon was consulted and situation was treated by stenting the remaining balloon fragment against the wall of the coronary artery.Subsequently, pt had to undergo tf tavr (b)(6) 2020.Fda safety report id# (b)(4).

Brand Name
SYNERGY MONORAIL EVEROLIUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORP.
MDR Report Key9800195
Report NumberMW5093564
Device Sequence Number19563523
Product Code NIQ
UDI-Device Identifier08714729840398
UDI-Public(01)08714729840398
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926038250
Device Catalogue NumberH7493926038250
Device Lot Number23854187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight73